I had botox a little over a month ago - and it is wearing off! Can I go back to my doctor for a touch-up?
Botox Wearing off Quickly?
Doctor Answers 16
Botox wearing off too quickly
1) Inadequate dose - higher doses usually corrects the problem
2) Cookie cutter approach to injecting Botox. The same technique is used for every patient and it works for most, but not all patients. The cookie cutter approach fails to appreciate the differences in anatomy of the facial muscles that can vary by the individual.
3) Rarely, there are patients who truly have shorter durations with Botox and may want to consider the different neuromodulators available to see if there is a difference.
I would recommend that you go an experienced board certified plastic surgeon or dermatologist who does a high volume of injectables to discuss your experience in more detail.
Should last 3-4 months
Botulinum Toxin (Dysport or Botox) touch up at one month
After a month, I would not call it a touch-up. This is fairly long after the initial injection and will alter the timing of the next session. Discuss your Botulinum Toxin (Dysport or Botox) dosage with your treating physician
You might also like...
Some patients require more product than others
If BOTOX is wearing off quickly, it could be a result of the batch not being as strong or not enough of a dose was given. Some patients require more product than others. Be sure you are being treated by an experienced BOTOX injector.
Botox lasts 3 or more months
Botox injected in the correct concentration, amount (in units) and place should last, on average, 3 or more months., Certainly, if the clinical effects are wearing off after only 30 days, under-dosing is the most probable cause and returning to ones injection physician for a higher unit volume will usually be successful. It is important to note the two volumes required to get a pleasing result so that the next injection will include the addtitional amount as well. Only very, very rarely patients can form antibodies to botox and, in those circumstance, you can try another approved product (dysport).
Always seek a live consultation with an expert before acting online advice.
Touch ups with Botox are perfectly acceptable
Touch ups with Botox are perfectly acceptable. Sometimes the best Botox outcomes are obtained by "tweaking" the result to get even more imrovement. Also each Botox treatment may give a slightly different result.The key is to see a doctor highly trained in using this material such as a dermatologist or plastic surgeon.
See the link below.
Botox wore off quickly
It is perfectly fine to go back for a touch up. However, my question is why did the Botox last only one month? Usually this is due to inadequate amount or injection technique or both.
Usually Botox should last 3-4 months.
5 Ways to "Lengthen" Botox Results
Yes, Botox generally work four to five months. But, there are five ways to "lengthen" the results of botox:
1. Adequate Volume and Concentration in the Right Place. Understanding of this requires that you see an experienced injector.
2. Adding a Filler: Often adding a filler after botox has been given will prolong the results of botox.
3. Dermal Thickening: A thicker dermis, using Sculptra or PRP, often will make Botox work better and longer.
4. Touch-Up Within 2 Weeks: This helps the doctor to recognize your individual anatomy.
5. Realize Individual Variation. Yes, individual results do vary to some extent.
Botox typically lasts about four months
Botox wearing off quick
In addition to comments made by others, you should be aware that Botox is metabolized over time and some people may do this faster. Also, the muscles injected maybe stronger in some people (typical for elderly men) so the "standard" dose (20 units/area) may not be sufficient for everyone. All this should be discussed with patients ahead of time.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.